# SDR ASAA2018030323752

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 121 hours, 29 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Bolt
- Condition: Loose
- Location: Fuel Oil/Cooler
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG LEAKING UPON SHUTDOWN GROUNDED - YES. FOUND LOOSE BOLTS ON FUEL OIL COOLER AFT LINE SECURED BOLTS PER AMM 73-11-50-400-802A ACP IDLE RUN & NO LEAKS NOTED PER AMM 71-00-00-710-815A.
